# SDR CALA2023122103699

- Difficulty date: December 17, 2023
- Submitted: December 21, 2023
- Operation: Air carrier
- Aircraft: N825UA
- Make and model: Airbus A319-131
- Aircraft serial: 980
- Aircraft time: 76,379 hours, 32,904 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: A319A320MLG
- Part serial: 1996
- Condition: Damaged
- Location: Lh Mlg
- Part time: 2,499 hours, 1,280 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT MAIN OUTBOARD WHEEL MISSING A LUG NUT ADDED PICTURE. WHEEL, TIRE, AS OFF 31-3245-9-9001 1996 ON 31-3245-9-9001 2843 WHEEL, TIRE, AS OFF 31-3245-9-9001 1996 ON 0000 #1 MLG WHEEL ASSY CHANGED DUE TO BROKEN TIE BOLT, REF AMM 32-41-11-400-006-A.
